# SDR 20000802SH019

- Difficulty date: July 16, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N750BP
- Make and model: Cessna 750
- Aircraft serial: 7500111
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tube
- Part number: 23070418
- Condition: Broken
- Location: Control Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT CREW NOTICED A SUDDEN INCREASE IN THE RIGHT ENGINE ITT (50-60 DEGREES) AND IT BECAME TEMPERATURE LIMITED.  ALL OTHER ENGINE PARAMETERS APPEARED NORMAL  SELECTING THE OTHER FADEC IN CONTROL HAD NO EFFECT.  THE START BLEED CONTROL VALVE TUBE WAS FOUND BROKEN OFF AT THE B-NUT FERRULE.  REPLACED LINE.  AIRFRAME AND ENGINE TOTAL TIME 137.9 HOURS.    (X)
